# SDR WRLA20101229458

- Difficulty date: December 29, 2010
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Aircraft time: 52,501 hours, 9,268 cycles
- Engine: Pwa PW4462
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017
- Condition: Cracked
- Location: Bs 590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U05004- LT NOSE LANDING GEAR TRUNNION FITTING CRACK.  NRCU05004 ISSUED FOR IT.
